# SDR CA190402008

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302003
- Condition: Failed
- Location: Weather
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RADAR SHOWED ALL YELLOW AND RED, RESET AND ON DESCENT RADAR FAILED AND WOULD NOT PAINT AT ALL (TC# 20190402008)
